Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Imbedding decompositions of $ E\sp{3}$ in $ E\sp{4}$


Authors: R. H. Bing and M. L. Curtis
Journal: Proc. Amer. Math. Soc. 11 (1960), 149-155
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117692-1
MathSciNet review: 0117692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117692-1
Article copyright: © Copyright 1960 American Mathematical Society